Do weight management/weight loss supplements affect the longevity of fillers or botox?

Doctor Answers 5

Do weight management/weight loss supplements affect the longevity of fillers or botox?

Weight loss supplements will not affect the longevity of fillers or Botox injections. Keep in mind that if weight loss occurs, more filler may be necessary for the face if the weight loss leads to a hollow appearance. I hope this information helps, and I wish you the best of luck. 


Beverly Hills Facial Plastic Surgeon
4.8 out of 5 stars 44 reviews

Effect of weight loss supplements on Botox and Fillers duration

The duration or longevity of Botox or fillers is not at all impacted by weight loss supplements. However, if you lose weight, you often lose it first in the face (yes, totally unfair), and so you may require more fillers after weight loss.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
4.9 out of 5 stars 44 reviews

Weight loss and longevity of fillers

Supplements will have no affect on the longevity of Botox or fillers.  Weight loss, especially if you lose weight in your face, will have the effect of requiring more fillers.  You may think that your filler did not last as long but the result is really that you lost weight and require more filler to replace the lost volume.

Weight loss supplements and Botox/Fillers

I am not aware of any effect of weight loss supplements on Botox or Fillers.  It would depend on the ingredients in those supplements, many of which have not been studied.  If you lose weight, it would have no effect on the Botox.  Regarding the fillers and weight loss, it will not change the longevity but the filler itself may not have the same effect as there may be volume loss in the face. 

Jennifer Parker Porter, MD, FACS
Bethesda Facial Plastic Surgeon
5.0 out of 5 stars 17 reviews

Effect of weight change on fillers and botox

In general, weight changes should have no effect on the longevity of botox injections. If you lose weight, parts of your face (especially your cheeks) may become more hollow and need additional filler injections.

Mitesh Kapadia, MD, PhD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 147 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.